Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 23, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Aug 8, 2024, 7:48 AM EDT for Franklin County, Nash County, North Carolina. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2024, 7:48 AM EDT (11:48 UTC)
- Expired
- Aug 8, 2024, 8:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:11 AM EDT | TORNADO | 5 E Louisburg, NC | Damage to trees and homes near White Level Road and Hickory Rock Road caused by tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 2:49 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WFUS52 KRAH 081148
TORRAH
NCC069-127-081230-
/O.NEW.KRAH.TO.W.0023.240808T1148Z-240808T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
748 AM EDT Thu Aug 8 2024
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Central Nash County in central North Carolina...
Northeastern Franklin County in central North Carolina...
* Until 830 AM EDT.
* At 748 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Nashville, moving northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Louisburg around 810 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Ingleside and Castalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3625 7820 3599 7792 3591 7800 3611 7839
3626 7826
TIME...MOT...LOC 1148Z 133DEG 28KT 3597 7799
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Leins4 follow-up statements
341
WWUS52 KRAH 081156
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
756 AM EDT Thu Aug 8 2024
NCC069-127-081230-
/O.CON.KRAH.TO.W.0023.000000T0000Z-240808T1230Z/
Nash NC-Franklin NC-
756 AM EDT Thu Aug 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR
NORTHWESTERN NASH AND NORTHEASTERN FRANKLIN COUNTIES...
At 755 AM EDT, a severe thunderstorm capable of producing a tornado
was located northwest of Nashville, moving northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Louisburg around 810 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Ingleside and Castalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3603 7796 3594 7806 3611 7839 3626 7826
3625 7820
TIME...MOT...LOC 1155Z 133DEG 28KT 3601 7804
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Leins915
WWUS52 KRAH 081203
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
803 AM EDT Thu Aug 8 2024
NCC127-081212-
/O.CAN.KRAH.TO.W.0023.000000T0000Z-240808T1230Z/
Nash NC-
803 AM EDT Thu Aug 8 2024
...THE TORNADO WARNING FOR NORTHWESTERN NASH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.
&&
LAT...LON 3625 7820 3612 7806 3599 7815 3611 7839
3626 7826
TIME...MOT...LOC 1202Z 127DEG 34KT 3606 7814
$$
NCC069-081230-
/O.CON.KRAH.TO.W.0023.000000T0000Z-240808T1230Z/
Franklin NC-
803 AM EDT Thu Aug 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR
NORTHEASTERN FRANKLIN COUNTY...
At 802 AM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Louisburg, moving northwest at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Louisburg around 810 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3625 7820 3612 7806 3599 7815 3611 7839
3626 7826
TIME...MOT...LOC 1202Z 127DEG 34KT 3606 7814
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Leins973
WWUS52 KRAH 081213
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
813 AM EDT Thu Aug 8 2024
NCC069-081230-
/O.CON.KRAH.TO.W.0023.000000T0000Z-240808T1230Z/
Franklin NC-
813 AM EDT Thu Aug 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR NORTH
CENTRAL FRANKLIN COUNTY...
At 812 AM EDT, a confirmed tornado was located near Louisburg, moving
northwest at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Louisburg around 820 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3625 7820 3611 7814 3605 7824 3611 7839
3626 7826
TIME...MOT...LOC 1212Z 133DEG 28KT 3612 7822
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Leins220
WWUS52 KRAH 081227
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
827 AM EDT Thu Aug 8 2024
NCC069-081237-
/O.EXP.KRAH.TO.W.0023.000000T0000Z-240808T1230Z/
Franklin NC-
827 AM EDT Thu Aug 8 2024
...THE TORNADO WARNING FOR NORTH CENTRAL FRANKLIN COUNTY WILL EXPIRE
AT 830 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.
&&
LAT...LON 3625 7820 3611 7814 3605 7824 3611 7839
3626 7826
TIME...MOT...LOC 1227Z 133DEG 28KT 3620 7832
$$
LeinsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Aug 8, 7:30 AM EDT, 18 minutes earlier.
Area forecast discussion, Aug 8, 7:30 AM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 730 AM EDT Thu Aug 8 2024 .SYNOPSIS... A cold front across the mid-Atlantic will linger through today. The center of Tropical Storm Debby will move northwest and onto the South Carolina coast this evening and then drift northward across the central Carolinas on Thursday and Friday. && .NEAR TERM /TODAY AND TONIGHT/... As of 400 AM Thursday... ...Flood Threat Continues across all of Central NC... ...Strong wind gusts of 40-50 mph possible within the heavier rain bands... ...Isolated tornado threat across eastern NC could spread into interior/Piedmont sections of NC during the afternoon... Tropical Storm Debby will move northwest across eastern South Carolina through the early afternoon and then north while picking up speed across the western Piedmont of NC through midnight, before continuing north through the Mid-Atlantic states Friday. Multiple rain bands will continue to spiral from SE to NW through the afternoon and early evening, with the rain becoming a little more scattered/broken in nature towards midnight as Debby's circulation center begins to lift north of the area. While the flooding threat will persist across of central NC, the axis of heaviest rain and accompanying flash flooding threat will gradually shift westward across the NC Piedmont, where 4-6 inches is expected. HREF PPM suggests the potential for isolated higher amounts up to 8-9 inches is possible across the western Piedmont, which is certainly plausible as the heavy rainfall axis typically becomes aligned west of track as system starts to transition to extratropical. Elsewhere, rainfall amounts of 1-3 inches is expected. Strong wind gusts of 40-50 mph possible within the heavier rain bands. Otherwise, expect wind gusts of 20-30 mph outside of the heavier rain bands. The isolated tornado threat should persist into the afternoon and evening as additional bands move through the area, especially as modest steepening of low-level lapse rates occur. While the best instability of 750-1250 J/ is forecast to remain east of US 1, the 0- 3 km storm-relative helicity swath of 200 to 300 m2/s2 will shift NW into the Piedmont and northern coastal plain. Highs today ranging from mid 70s NW to lower/mid 80s east. Lows in the 70s. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 400 AM Thursday... The circulation associated with Debby will be just north of the forecast area by daybreak Friday and the process of becoming extratropical should be well underway at that point. Various hi-res models suggest the low will drag a cold front over the mountains and through the area, but that is unlikely to happen until some point this weekend. There will remain an area of enhanced northward oriented moisture transport across the Coastal Plain throughout the day on Friday, co-located with the greatest instability and shear and this is the area where the highest PoPs will remain in place through at least 00Z Saturday. While the Flood Watch remains in place area-wide through 9pm Friday night and may ultimately be trimmed in time and space across the western Piedmont, I'll leave it in place as-is for now given the potential for at least some showers and storms through the first half of the day west of the Triangle. Precip should end area-wide by late Friday night. Highs in the low to mid 80s, lows in the upper 60s/around 70. &&. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 400 AM Thursday... The front that will sweep Debby out of the region will extend from New England south along the East Coast Saturday morning, passing along the I-95 corridor in North Carolina, then tracking southwest back towards New Orleans. While the front to the north of North Carolina will move east over the Atlantic Ocean over the weekend, the southern portion of the front will actually pivot to more of an east-west orientation, extending back towards Atlanta by Monday morning. The front should then become stationary in this fashion through the middle of next week. As a result, the chance of showers and thunderstorms has increased from the previous forecast, with a 30-50% chance east of I-95 each afternoon/evening, with a lesser chance back towards the Triad. The precipitation chances will be diurnally driven, with higher values in the afternoon/evening hours and lesser values overnight and in the morning. While some southern locations might reach the lower 90s on Saturday, the rest of the area should be in the 80s that day. From Sunday onward, highs will be in the 80s in all locations. Lows will range from the mid 60s to the low 70s through the period. && .AVIATION /1130Z THURSDAY THROUGH MONDAY/... As of 730 AM Thursday... * TC Debby will produce widespread adverse conditions with IFR/MVFR restrictions, gusty winds and some LLWS. Multiple rain bands will continue to spiral from SE to NW through the afternoon and evening, with the rain becoming a little more scattered/broken in nature late this evening and into the overnight hours as Debby's circulation center lifts off to the north. Flight restrictions are expected to remain predominately IFR to MVFR through the evening, before potentially lowering to LIFR tonight. Additionally, could see embedded thunder at times, especially this afternoon due to some tempered heating and steeper low-level lapse rates. East-northeasterly gusts of 15 to 25 kts will persist through the evening, with stronger wind gusts of 35-45 kts possible within the heavier rain bands. Winds will shift to SSWLY late this evening and tonight as the center of the circulation passes north of the area. Lastly, despite some stronger flow near the sfc, there remains a chance for low-level wind shear at all TAF sites into the afternoon. Looking ahead: Adverse aviation conditions will continue through Friday morning with conditions improving by midday/early afternoon Friday. Expect generally VFR conditions Saturday through early next week, with mainly scattered diurnal driven showers and storms possible each afternoon. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday evening for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Blaes NEAR TERM...CBL SHORT TERM...DL LONG TERM...Green AVIATION...CBL
Hazardous weather outlook, Aug 8, 5:03 AM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 503 AM EDT Thu Aug 8 2024 NCZ007-021>025-038>040-073>076-083>086-090915- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-Hoke- 503 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the Watch area. Rainfall amounts of 1 to 2 inches have already fallen across the watch area. An additional 2 to 5 inches of rain is expected through early Friday, with locally higher amounts possible over the NC Piedmont. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-026>028-041>043-077-078-088-089-090915- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- 503 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the Watch area. Rainfall amounts of 1 to 2 inches have already fallen across the watch area, with the highest amounts over the southern coastal plain and Sandhills. An additional 2 to 5 inches of rain is expected through early Friday, with locally higher amounts possible over the NC Piedmont. Isolated tornadoes will be possible through the afternoon and evening and heavy rain bands continue to move through the area. Wind gusts of 40 to 50 mph, within the heavier rain bands could lead to scattered power outages and downed trees Thursday and into Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 8, 7:04 AM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
704 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM Flash Flood 4 E Hope Mills 34.96N 78.89W
08/08/2024 Cumberland NC Dept of Highways
Flooding on I-95 had closed southbound lanes
near mile marker 44 with traffic detoured.
&&Special weather statement, Aug 8, 7:07 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
707 AM EDT Thu Aug 8 2024
NCZ027-043-081130-
Nash NC-Wilson NC-
707 AM EDT Thu Aug 8 2024
...GUSTY DOWNPOURS WILL IMPACT CENTRAL NASH AND NORTH CENTRAL WILSON
COUNTIES THROUGH 730 AM EDT...
At 706 AM EDT, Doppler radar was tracking gusty showers over Elm
City, or 9 miles south of Rocky Mount, moving northwest at 40 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville, Wilson, Elm City, Sharpsburg, Spring Hope, Tar River
Reservoir, and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.
&&
LAT...LON 3576 7780 3575 7791 3590 7820 3595 7818
3601 7813 3604 7802 3588 7782 3587 7783
3586 7782 3584 7777
TIME...MOT...LOC 1106Z 129DEG 35KT 3582 7788
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26Local storm report, Aug 8, 7:08 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
708 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM Flash Flood 1 NNW Lillington 35.41N 78.82W
08/08/2024 Harnett NC Law Enforcement
Several roads flooded in Lillington and
Dunn. Water crossing the road.
&&Local storm report, Aug 8, 7:25 AM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
725 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM Flash Flood 1 NNW Pittsboro 35.73N 79.18W
08/08/2024 Chatham NC 911 Call Center
Several roads flooded in Pittsboro including
Oakwood Drive and Park Drive.
&&Local storm report, Aug 8, 7:32 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
732 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Flash Flood 1 NW East Rockingham 34.93N 79.78W
08/08/2024 Richmond NC 911 Call Center
Several reports of flooded roads and rising
water beginning after 500 am.
&&Local storm report, Aug 8, 7:48 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
748 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Flash Flood 1 SSE Fayetteville 35.06N 78.89W
08/07/2024 Cumberland NC 911 Call Center
Corrects previous flash flood report from 1
SSE Fayetteville. Officials report numerous
roads closed from flooding with water levels
continuing to rise.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:48 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 7, 11:26 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Richmond, Scotland | 64 min |
| Aug 8, 12:30 AM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 8, 1:01 AM EDT | Special Weather Statement | RAH | Wayne | 59 min |
| Aug 8, 1:30 AM EDT | Flash Flood Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Aug 8, 2:15 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 45 min |
| Aug 8, 2:21 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 39 min |
| Aug 8, 2:46 AM EDT | Special Weather Statement | RAH | Wayne | 29 min |
| Aug 8, 2:49 AM EDT | Tornado Warning | RAH | Johnston, Wayne, Wilson | 26 min |
| Aug 8, 2:51 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 24 min |
| Aug 8, 3:09 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Nash, Wake and 2 more | 6 hr |
| Aug 8, 3:12 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wayne, Wilson | 33 min |
| Aug 8, 3:15 AM EDT | Tornado Warning | RAH | Johnston, Wake | 30 min |
| Aug 8, 3:21 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 8, 3:39 AM EDT | Tornado Warning | RAH | Wilson | 36 min |
| Aug 8, 4:13 AM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 4 more | 6 hr |
| Aug 8, 5:04 AM EDT | Tornado Warning | RAH | Edgecombe | 41 min |
| Aug 8, 5:06 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 5:37 AM EDT | Tornado Warning | RAH | Wilson | 23 min |
| Aug 8, 6:22 AM EDT | Special Weather Statement | RAH | Edgecombe | 68 min |
| Aug 8, 6:43 AM EDT | Flash Flood Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 7 hr |
| Aug 8, 6:55 AM EDT | Flash Flood Warning | RAH | Edgecombe, Franklin, Nash | 11 hr |
| Aug 8, 7:06 AM EDT | River Flood Warning | RAH | Anson, Stanly | 49 hr |
| Aug 8, 7:07 AM EDT | Special Weather Statement | RAH | Nash | 23 min |
| Aug 8, 7:11 AM EDT | Tornado Warning | RAH | Nash, Wilson | 13 min |
| Aug 8, 7:53 AM EDT | Tornado Warning | RAH | Edgecombe, Nash | 20 min |
| Aug 8, 7:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 22 min |
| Aug 8, 8:11 AM EDT | Tornado Warning | RAH | Franklin, Nash | 23 min |
| Aug 8, 8:12 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 12 hr |
| Aug 8, 8:23 AM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 12 min |
| Aug 8, 8:52 AM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Aug 8, 8:58 AM EDT | Tornado Warning | RAH | Edgecombe | 32 min |
| Aug 8, 9:01 AM EDT | River Flood Warning | RAH | Johnston | 45 hr |
| Aug 8, 9:07 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake, Wayne and 1 more | 5 hr |
| Aug 8, 9:18 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 5 hr |
| Aug 8, 9:34 AM EDT | Special Weather Statement | RAH | Nash | 26 min |
| Aug 8, 9:53 AM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| Aug 8, 9:59 AM EDT | River Flood Warning | RAH | Chatham, Lee | 3 days |
| Aug 8, 10:17 AM EDT | Flash Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 8 hr |
| Aug 8, 10:30 AM EDT | Special Weather Statement | RAH | Nash | 30 min |
| Aug 8, 10:32 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 28 min |
| Aug 8, 12:15 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Aug 8, 12:20 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Aug 8, 1:19 PM EDT | River Flood Warning | RAH | Harnett | 3 days |
| Aug 8, 1:22 PM EDT | River Flood Warning | RAH | Franklin | 65 hr |
| Aug 8, 1:50 PM EDT | Areal Flood Warning | RAH | Anson, Chatham, Cumberland, Harnett, Hoke, Johnston and 10 more | 23 hr |
| Aug 8, 1:58 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Aug 8, 2:52 PM EDT | River Flood Warning | RAH | Johnston | 4 days |
| Aug 8, 3:15 PM EDT | River Flood Warning | RAH | Edgecombe | 6 days |
| Aug 8, 3:16 PM EDT | Flash Flood Warning | RAH | Johnston, Wake, Wayne, Wilson | 2 hr |
| Aug 8, 3:19 PM EDT | River Flood Warning | RAH | Wayne | 9 days |
| Aug 8, 3:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Aug 8, 3:29 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 31 min |
| Aug 8, 3:46 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Aug 8, 3:49 PM EDT | River Flood Warning | RAH | Alamance | 50 hr |
| Aug 8, 3:52 PM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 4:00 PM EDT | Tornado Warning | RAH | Franklin, Nash | 30 min |
| Aug 8, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 33 min |
| Aug 8, 4:29 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 31 min |
| Aug 8, 4:31 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 29 min |
| Aug 8, 5:03 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 27 min |
| Aug 8, 5:11 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Aug 8, 5:14 PM EDT | River Flood Warning | RAH | Edgecombe | 9 days |
| Aug 8, 5:20 PM EDT | River Flood Warning | RAH | Sampson | 6 days |
| Aug 8, 5:51 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 5:59 PM EDT | Areal Flood Warning | RAH | Edgecombe, Franklin, Nash | 14 hr |
| Aug 8, 6:05 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 6:50 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 40 min |
| Aug 8, 6:55 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 35 min |
| Aug 8, 7:22 PM EDT | Tornado Warning | RAH | Franklin, Warren | 23 min |
| Aug 8, 7:44 PM EDT | Tornado Warning | RAH | Warren | 31 min |
| Aug 8, 7:56 PM EDT | Areal Flood Warning | RAH | Granville, Person, Vance | 12 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.